Irreducibility results for compositions of polynomials with integer coefficients

Anca Iuliana Bonciocat, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


We obtain explicit upper bounds for the number of irreducible factors for a class of polynomials of the form f ο g, where f,g are polynomials with integer coefficients, in terms of the prime factorization of the leading coefficients of f and g, the degrees of f and g, and the size of coefficients of f. In particular, some irreducibility results are given for this class of compositions of polynomials.

Original languageEnglish (US)
Pages (from-to)31-41
Number of pages11
JournalMonatshefte fur Mathematik
Issue number1
StatePublished - Sep 2006


  • Composition of polynomials
  • Irreducibility results

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Irreducibility results for compositions of polynomials with integer coefficients'. Together they form a unique fingerprint.

Cite this